| Model Number |
ENVE VENTILATOR |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
Event or Problem Description
It was reported to vyaire that the enve ventilator had smoke coming out of the unit while connected to a patient.The customer confirmed that there was no patient harm associated with the reported incident.